Taiwanese Journal of Mathematics

LIE ISOMORPHISMS IN *-PRIME GPI RINGS WITH INVOLUTION

Philip S. Blau and Wallace S. Martindale, 3rd

Full-text: Open access

Abstract

Let $R$ and $S$ be *-prime GPI rings with involution, with respective skew elements $K$ and $L$, with respective extended centroids $C$ and $D$, and let $\alpha :[K, K]/[K, K]\cap C\to [L, L]\cap D$ be a Lie isomorphism. If both involutions are of the second kind it is shown that $\alpha$ is determined by a related associative isomorphism and if the involutions are of different kinds it is shown that such a map $\alpha$ cannot exist (modulo some low-dimensional counterexamples).

Article information

Source
Taiwanese J. Math., Volume 4, Number 2 (2000), 215-252.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407229

Digital Object Identifier
doi:10.11650/twjm/1500407229

Mathematical Reviews number (MathSciNet)
MR1757403

Zentralblatt MATH identifier
0984.16030

Subjects
Primary: 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx] 16W20: Automorphisms and endomorphisms

Keywords
*-prime GPI ring Lie isomorphism

Citation

Blau, Philip S.; Martindale, Wallace S. LIE ISOMORPHISMS IN *-PRIME GPI RINGS WITH INVOLUTION. Taiwanese J. Math. 4 (2000), no. 2, 215--252. doi:10.11650/twjm/1500407229. https://projecteuclid.org/euclid.twjm/1500407229


Export citation